# SDR COMA0560419

- Difficulty date: August 1, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- Aircraft time: 29,144 hours, 27,654 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Part number: 100865
- Condition: Loose
- Location: Rt Mlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5071 - GEAR DISAGREE WARNING, RT MLG INDICATED INTRANSIT.  TIGHTENED LOOSE PROX SENSOR TARGET ON RT MLG UPLOCK.
